I was injected intravenously with iodine for CT scan, now having side effects?
I had a CT of my chest and abdomen. I was injected intravenously with iodine contrast twice. The next day I was having constant palpitations, my heart felt like it was racing and bogged down. I was short of breath and lightheaded, I also felt a weird pressure in the arteries in my neck. I was having mood swings and very stressed and depressed. This was constant for a week and a few episodes the next week. This week, the third week seems to be more frequent. I read that iodine contrast can trigger hyperthyroidism, since they injected me twice I think it is probably the case. How long will this last and do I just wait it out? It feels awful. I emailed my Dr and she just said to drink a lot of water to flush it out, I don’t see how that can help.
Medications: Singular, pulmicort inhaler.
General Information: I had constant fatigue and brain fog for several years. I started taking 1 gram of l-arginine in September and felt a little better. I have b-12 anemia but b12 shots made me feel worse. I take deplin methelfolate. I got sick with a respiratory infection and had to be put on 10 days of prednisone at the end of october, it has cured my fatigue and brain fog. I had my CT